| Model Number |
B497095 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/16/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Work order search: no similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a cc4204a, +23.5 diopter, intraocular lens in the patient's right eye (od) on (b)(6) 2018.During implantation, the surgeon noticed that the lens tore as it left the nozzle.The lens was exchanged intraoperatively with a back-up lens and it was successful.There was no patient injury.